# SDR HALA2018071000205

- Difficulty date: July 9, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 19,719 hours, 3,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS AT DOOR 2L CAME OFF.  INSTALLED EXIT SIGN AT DOOR 2L.
